Local Theorems for the Absolute Convergence of Multiple Lacunary Fourier Series.
Mathematische Annalen, Tome 271 (1985), pp. 81-90
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
E-spectral functions, Hadamard sets, Bernshtein's theorem, rectangular type method of summation
@article{MAN_1985__271_163953,
author = {J.R. Patadia},
title = {Local {Theorems} for the {Absolute} {Convergence} of {Multiple} {Lacunary} {Fourier} {Series.}},
journal = {Mathematische Annalen},
pages = {81--90},
year = {1985},
volume = {271},
zbl = {0548.42007},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__271_163953/}
}
J.R. Patadia. Local Theorems for the Absolute Convergence of Multiple Lacunary Fourier Series.. Mathematische Annalen, Tome 271 (1985), pp. 81-90. http://geodesic.mathdoc.fr/item/MAN_1985__271_163953/